# SDR FDEA200911304254

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBEAM STA 377.7 AT LBL 25 BOTH FWD AND AFT FASTNER HOLES  AT LOWER SURFACE HAVE CORROSION.  REMOVED CORROSION FROM UPPER TEE,  MAT. REMOVED .016 FROM 0125.  FOUND TEE OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DETAIL 4, REMOVED PREVIOUS REPAIR STA 377 LBL 68 TO RBL 68, FABRICATED NEW UPPER TEE, REPAIR STRAPS AND, REPAIR ANGLES. INSTALLED REPAIR AT STA 377 LBL 68 TO RBL 68 IAW SRM 53-00-51, REPAIR 3 FIG 201 THIS IS A CATEGORY A , MAJOR REPAIR.
